# SDR 2008UALA04004

- Difficulty date: July 26, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 45,511 hours, 32,840 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Faulty
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO DET FIRE LOOP 'B' RIGHT SIDE FAIL LIGHT.  FOUND FAULTY SMOKE DETECTOR PLUG.  REPLACED SMOKE DETECTOR PLUG OP CHECK GOOD.  ACFT OK FOR SERVICE.
